Bulletin of the American Mathematical Society

Review: G. de B. Robinson, Representation theory of the symmetric group

Andrew H. Wallace

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 68, Number 3 (1962), 166-167.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524551

Citation

Wallace, Andrew H. Review: G. de B. Robinson, Representation theory of the symmetric group. Bull. Amer. Math. Soc. 68 (1962), no. 3, 166--167. https://projecteuclid.org/euclid.bams/1183524551


Export citation